# SDR AWXA200600573

- Difficulty date: March 5, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 69163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSN - DURING C16 CHECK DISCOVERED CRACK, 2.0 INCES, IN BULKHEAD CENTER WEB AT LEFT UPPER ANENNA MOUNT AT BS 178, BL 5.7L, WL 209.  MAINTENANCE CUT AND REMOVED DAMAGED PART OF CENTER WEB AT BS 178 UPPER ANTENNA MOUNT BL 5.7L, WL 209.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-10-089-2R10 FIG 201.  INSTALLED FABRICATED DOUBLER AND FILLER ON BULKHEAD CENTER WEB AT BS 178, BL 5.7L, WL 209 IAW BOEING 737-300 SRM 53-10-08-2R10 FIG 201.
